MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT261412
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B7: patient medical history includes but is not limited to: aaa, cad, gerd, history of coronary angioplasty, hyperlipidemia, hypertension, mi, kidney stone, emphysema.D10: patient medications include but are not limited to: tylenol, aspirin, atorvastatin, venazepril, carvedilol, colinidine predizone, benedryl, metoprolol, insulin.H6: code d12: the instructions for use (ifu) for the gore® excluder® aaa aortic extender endoprosthesis states, adverse events that may occur and / or require intervention or additional intraoperative procedure time include, but are not limited to: dissection, perforation, or rupture of the aortic vessel and surrounding vasculature.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2023, this patient underwent endovascular treatment of zone 9 infrarenal abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprostheses.The patient tolerated the procedure.On (b)(6) 2023, the physician reported that the patient had aortic dissection thought to have been created during the evar procedure on (b)(6) 2023.The dissection is reported begin right at the renal artery and extend proximally to the left subclavian artery (lsa).On (b)(6) 2023, the patient underwent reintervention and a cook zenith dissection endovascular stent was placed followed by a palmaz stent.The reintervention was successful and the patient is stable.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key17208770
Report Number3007284313-2023-02578
Device Sequence Number6591775
Product Code MIH
UDI-Device Identifier00733132622443
UDI-Public00733132622443
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/11/2026
Device Model NumberRLT261412
Device Catalogue NumberRLT261412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Initial Report FDA Received Date06/27/2023
Date Device Manufactured04/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age54 YR
Patient SexFemale